Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 123, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 26, 2007, 7:04 PM CDT for Marathon County, Wood County, Wisconsin. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2007, 7:04 PM CDT (00:04 UTC)
- Expired
- Jul 26, 2007, 8:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Marathon County, WI, Wood County, WI
The radar
The La Crosse radar (KARX), 137 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:10 PM CDT | TSTM WND GST 60 | 3 E Colby, WI | TREE AND MANY BRANCHES DOWN. |
| Jul 26, 7:22 PM CDT | TSTM WND GST 43 | Marshfield, WI | |
| Jul 26, 7:23 PM CDT | TSTM WND GST 44 | Marshfield, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 3:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1629 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 270004 SVRGRB WIC073-141-270100- /O.NEW.KGRB.SV.W.0123.070727T0004Z-070727T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 704 PM CDT THU JUL 26 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MARATHON COUNTY IN CENTRAL WISCONSIN... WOOD COUNTY IN CENTRAL WISCONSIN... * UNTIL 800 PM CDT * AT 701 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 25 MILES NORTH OF SPENCER TO 31 MILES WEST OF PITTSVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF MEDFORD TO 11 MILES SOUTHWEST OF NEILLSVILLE...AND MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SPENCER BY 725 PM... MARSHFIELD BY 750 PM... PITTSVILLE BY 800 PM... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4512 9028 4427 9033 4427 8996 4513 8967 $$ KURIMSKI
4 follow-up statements
000 WWUS53 KGRB 270019 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 719 PM CDT THU JUL 26 2007 WIC073-141-270100- /O.CON.KGRB.SV.W.0123.000000T0000Z-070727T0100Z/ MARATHON-WOOD- 719 PM CDT THU JUL 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WOOD AND WESTERN MARATHON COUNTIES... AT 714 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAMBURG TO 12 MILES SOUTHWEST OF BAKERVILLE...OR ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF WAUSAU TO 8 MILES EAST OF NEILLSVILLE...MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... HAMBURG BY 725 PM... STRATFORD BY 730 PM... RIB FALLS AND MARSHFIELD BY 735 PM... THE THUNDERSTORM WILL PRODUCE WINDS UP TO 70 MPH. IF OUTDOORS...MOVE TO A STURDY BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4512 9014 4427 9033 4427 8996 4513 8967 $$ KALLAS
000 WWUS53 KGRB 270036 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 734 PM CDT THU JUL 26 2007 WIC073-141-270100- /O.CON.KGRB.SV.W.0123.000000T0000Z-070727T0100Z/ MARATHON-WOOD- 734 PM CDT THU JUL 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WOOD AND WESTERN MARATHON COUNTIES... AT 730 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LITTLE CHICAGO TO 14 MILES WEST OF PITTSVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF WAUSAU TO 14 MILES SOUTHEAST OF NEILLSVILLE...MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... HALDER AND AUBURNDALE BY 750 PM... PITTSVILLE AND BETHEL BY 755 PM... DAMAGING WINDS UP TO 60 MPH WERE REPORTED 3 MILES EAST OF COLBY WITH THIS STORM. TREES HAVE BEEN REPORTED DOWN. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4512 8999 4427 9033 4427 8996 4513 8967 $$ KALLAS
000 WWUS53 KGRB 270047 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 746 PM CDT THU JUL 26 2007 WIC073-270056- /O.CAN.KGRB.SV.W.0123.000000T0000Z-070727T0100Z/ MARATHON- 746 PM CDT THU JUL 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARATHON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING FOR WESTERN MARATHON COUNTY HAS WEAKENED AND MOVED TO THE EAST. THEREFORE... THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARATHON COUNTY HAS BEEN CANCELLED. LAT...LON 4462 9020 4424 9036 4425 8995 4468 8984 $$ WIC141-270100- /O.CON.KGRB.SV.W.0123.000000T0000Z-070727T0100Z/ WOOD- 746 PM CDT THU JUL 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WOOD COUNTY... AT 743 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF BLENKER TO 11 MILES WEST OF DEXTERVILLE...OR ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF STEVENS POINT TO 18 MILES SOUTHEAST OF NEILLSVILLE...MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MILLADORE AND SHERRY BY 755 PM... VESPER AND DEXTERVILLE BY 800 PM... THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. IF OUTDOORS...MOVE TO A STURDY BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4462 9020 4424 9036 4425 8995 4468 8984 $$ KALLAS
000 WWUS53 KGRB 270100 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 759 PM CDT THU JUL 26 2007 WIC141-270109- /O.EXP.KGRB.SV.W.0123.000000T0000Z-070727T0100Z/ WOOD- 759 PM CDT THU JUL 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WOOD COUNTY EXPIRES AT 800 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. HEAVY RAIN WILL CONTINUE TO AFFECT PARTS OF WOOD COUNTY THIS EVENING. MINOR STREET FLOODING IS LIKELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. LAT...LON 4462 9020 4424 9036 4425 8995 4468 8984 $$ KALLAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:28 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 26, 3:28 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT THU JUL 26 2007 .SHORT TERM...TONIGHT AND FRIDAY...MAIN CONCERNS ARE PCPN CHCS... AND ASSOCIATED RISK OF SVR WX AND HEAVY RAINFALL TONIGHT...THEN CLOUD TRENDS AND TEMPS ON FRIDAY. SFC OBS AND MSAS ANALYSIS SHOWED LOW PRESSURE NR DLH...WITH A WARM FRONT EXTENDING SE FROM THE LOW INTO EC WI...AND A COLD FRONT JUST ENTERING FAR NW WI. SCT TSTMS...WERE DEVELOPING ALONG AND AHEAD OF THE WARM FRONT. ALTHOUGH WIND SHEAR WAS QUITE WEAK IN THE LOWEST 4 KM OF THE ATMOSPHERE...THERE APPARENTLY WAS ENOUGH LLVL DIRECTIONAL SHEAR IN THE VCNTY OF THE WARM FRONT...AND MODERATE FLOW IN THE MID- LEVELS TO SUPPORT AT LEAST ISOLD SVR TSTMS IN A MODERATELY UNSTABLE AIR MASS (CAPE 2000-2500 J/KG). EVENTUALLY...EXPECT THIS EVENT TO TRANSITION INTO MORE A HEAVY RAINFALL THREAT...AS AN MCS ASSOCIATED THE COLD FRONT MOVES THROUGH THE FA. PRECIPITABLE WATER VALUES AROUND 1.7 INCHES AND DEW POINTS IN THE LOWER 70S SUPPORT THE THREAT OF HVY RAINFALL. THE RAIN WILL TAPER OFF FROM NW TO SE VERY LATE TONIGHT INTO FRIDAY MORNING...WITH A GRADUAL CLEARING TREND EXPECTED ON FRIDAY. MIXING THROUGH 850-825 MB SUPPORTS HIGHS IN THE LOWER 80S ACROSS MUCH OF THE FA. EXPECT MARINE FOG TO CONTINUE TO PLAGUE THE LKSHR COUNTIES TONIGHT... AS WINDS MAINTAIN A S-SE DIRECTION UNTIL LATE. WILL MENTION LOCAL DENSE FOG NEAR THE LKSHR. THE WORST CONDITIONS SHD OCCUR ACROSS N DOOR COUNTY. .LONG TERM...FRIDAY NITE THRU NEXT THURSDAY. FORECAST FOCUS ON TEMPERATURES THRU THE PERIOD AND PRECIP CHANCES NEXT THURSDAY. HIGH PRESSURE WILL KEEP THE WEATHER DRY DURING THE WEEKEND AND THRU THE MIDDLE OF NEXT WEEK. THE MAIN CONCERN WILL BE TEMPERATURES AS MEX GUIDANCE JUMPS TEMPERATURES UP INTO THE LOW 90S MONDAY THRU WEDNESDAY. THE GFS ENSEMBLE TEMPERATURES INDICATE THESE VALUES ARE ON THE HIGH END OF THE MEMBERS...SO WILL LEAN TOWARDS THE COOLER ENSEMBLE GUIDANCE WITH HIGHS IN THE UPPER 80S ACROSS MUCH OF THE CWA. A COLD FRONT THEN MOVES THRU THE CWA SOMETIME WEDNESDAY NITE AND THURSDAY. ALTHOUGH THERE ARE SOME DIFFERENCES WITH THE TIMING OF THE FRONT AND AMOUNT OF QPF ASSOCIATED WITH IT...WILL TAKE A FIRST STAB AT THE TIMING AS THE MODELS ARE CLOSE ENOUGH TO WARRANT PUTTING CHANCY POPS IN. && .AVIATION...SCT STG TO SVR TSTMS WILL AFFECT THE TAF SITES DURING THE MID AFTERNOON TO EARLY EVG PERIOD. MORE WIDESPREAD SHOWER AND TSTM ACTIVITY IS ANTICIPATED DURING THE LATE EVG AND OVERNIGHT HOURS...AS THE COLD FRONT MOVES THROUGH THE FORECAST AREA. BEHIND THE FRONT... EXPECT IFR CIGS TO DEVELOP LATE TONIGHT INTO EARLY FRIDAY. EXPECT A GRADUAL CLEARING TREND ON FRIDAY AS DRIER AIR MOVES INTO THE RGN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/KURIMSKI
Hazardous weather outlook, Jul 26, 4:14 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CDT THU JUL 26 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 414 PM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED SEVERE STORMS WILL AFFECT THE FORECAST AREA DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL ARE THE MAIN THREATS. THUNDERSTORMS WILL BECOME FAIRLY WIDESPREAD LATER THIS EVENING AND OVERNIGHT...WITH THE MAIN THREAT TRANSITIONING TO JUST HEAVY RAINFALL DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT THURSDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL END FRIDAY MORNING AS THE COLD FRONT MOVES SOUTH OF THE STATE. MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WILL OCCUR DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. LMZ521-522-541>543-564-271645- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 414 PM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT ISOLATED SEVERE STORMS WILL AFFECT THE MARINE FORECAST AREA DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL...STRONG WINDS AND HEAVY RAINFALL ARE THE MAIN THREATS. THUNDERSTORMS WILL BECOME FAIRLY WIDESPREAD OVERNIGHT...WITH THE MAIN THREAT TRANSITIONING TO JUST HEAVY RAINFALL DURING THIS PERIOD. AREAS OF MARINE FOG...LOCALLY DENSE...WILL AFFECT THE MARINE FORECAST AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL END FRIDAY MORNING AS THE COLD FRONT MOVES SOUTH OF THE STATE. MORE THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. KIECKBUSCH/KURIMSKI
In the hours before
Local storm report, Jul 26, 4:53 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FUNNEL CLOUD 6 E BIRNAMWOOD 44.93N 89.07W
07/26/2007 SHAWANO WI PUBLIC
FUNNEL WAS CLOSE TO GROUND. TIME APPROX. REPORT RELAYED
BY SHERIFF OFFICE.
&&Local storm report, Jul 26, 4:57 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG ST GERMAIN 45.91N 89.48W
07/26/2007 VILAS WI FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN. REPORT OF ROOF BLOWN OFF
HOUSE IN ARBOR VITAE. TIME APPROX.
&&Local storm report, Jul 26, 5:32 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL IOLA 44.50N 89.11W
07/26/2007 E0.75 INCH WAUPACA WI FIRE DEPT/RESCUE
&&Local storm report, Jul 26, 5:35 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 S PERU 44.52N 89.23W
07/26/2007 E0.75 INCH PORTAGE WI PUBLIC
&&Local storm report, Jul 26, 6:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
616 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN PICKEREL 45.36N 88.91W
07/26/2007 M0.50 INCH LANGLADE WI AMATEUR RADIO
0.50 IN 4 MINUTES. TOTAL RAIN 1.50 INCHES IN 2 HOURS.
&&Local storm report, Jul 26, 6:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 6 N WAUTOMA 44.15N 89.28W
07/26/2007 E0.50 INCH WAUSHARA WI CO-OP OBSERVER
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:48 PM CDT | Flash Flood Warning | GRB | Waushara | 87 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.